# SDR VNAA202207079991

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 27,099 hours, 20,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL  27L BETWEEN FS349 AND FS364 IS CORRODED
